# SDR FDEA202207281806

- Difficulty date: July 28, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Buttstrap
- Part number: 144N33108402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE IS CORRODED IN THE BUTT SEAM AT STA 900 BETWEEN S12R AND S17R   (4 PLACES EXPOSED)  ACCOMPLISHED FEDEX EA# F-5330-T0369294 - FUSELAGE - PLATES AND SKINS - SKIN SPLICE   STRAP, STA 900, S-12R - S-17R, CORROSION
